# SDR MALA060222

- Difficulty date: March 30, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- Aircraft time: 14,763 hours, 14,222 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF CLIMB FROM MEM FOLLOWING GEAR RETRACTION, THE GEAR INTRANSIT LIGHT REMAINED ILLUMINATED.  THE FLIGHT RETURNED TO MEM AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NOSE GEAR UPLOCK, PROX SENSOR.  COMPLETED GEAR EXTENSION AND RETRACTION TEST.  ALL CHECKS GOOD.
